# SDR SWAA2021120741058

- Difficulty date: November 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS DOOR 323AR PLATE VERTICAL STABILIZER ; 2021-512094 / [01] REPLACED NEW RETAINER AND FASTENERS LOCATED ACCESS DOOR 323AR PLATE VERTICAL STABILIZER I.A.W B737-700 SRM 51-40- 02; DWG 172A6122 REV -  SEE INDIVIDUAL SING OFFS BELOW.; [02] TASK CARD COMPLETED; RII
